Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online
Ask a Urologist   »  

Having UTI. Feeling dizzy, nausea and vomiting. Is there any serious problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Can you feel dizzy, nausea and have vomiting with a basic UTI or is it more serious like a Kidney Infection?
Posted Wed, 15 Aug 2012 in Urinary and Bladder Problems
Answered by Dr. Pragnesh Vachharajani 33 minutes later

Thanks for posting your query.

I hope you have been seen by your doctor and then diagnosed to have UTI.

Basically due to any infection any where in the body you can have weakness, some form of dizziness at times. This is a part of generalized weakness due to illness.

Nausea and vomiting may be due to illness it self or the drugs given for it.

In case the symptoms are mild there is nothing to worry about.

Please do following which should help:

>Drink plenty of fluids.Jello can be helpful.
>Take light diet. Take small frequent meals.
>Take proper rest
>Take medicines regularly.

In case the problem worsens please talk to your doctor.

Most of the cases of UTI can be treated effectively without any complications like kidney infection etc.

Just mere by presence of this aliments one can not say that you are having some serious infection.

Please do not worry, complete the course as advised and keep regular follow up.

I hope this helps.

Please feel free to ask again if you have something more to ask.

Wishing you good health.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor